Jump to ContentJump to Main Navigation
Show Summary Details
More options …

International Journal of Nonlinear Sciences and Numerical Simulation

Editor-in-Chief: Birnir, Björn

Editorial Board: Armbruster, Dieter / Bessaih, Hakima / Chou, Tom / Grauer, Rainer / Marzocchella, Antonio / Rangarajan, Govindan / Trivisa, Konstantina / Weikard, Rudi

8 Issues per year


IMPACT FACTOR 2017: 1.162

CiteScore 2017: 1.41

SCImago Journal Rank (SJR) 2017: 0.382
Source Normalized Impact per Paper (SNIP) 2017: 0.636

Mathematical Citation Quotient (MCQ) 2017: 0.12

Online
ISSN
2191-0294
See all formats and pricing
More options …
Volume 19, Issue 3-4

Issues

A Study of an Extended Generalized (2+1)-dimensional Jaulent–Miodek Equation

Tanki Motsepa
  • International Institute for Symmetry Analysis and Mathematical Modelling, Department of Mathematical Sciences, North-West University, Mafikeng Campus, Private Bag X 2046, Mmabatho 2735, Republic of South Africa
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Mufid Abudiab / Chaudry Masood Khalique
  • Corresponding author
  • International Institute for Symmetry Analysis and Mathematical Modelling, Department of Mathematical Sciences, North-West University, Mafikeng Campus, Private Bag X 2046, Mmabatho 2735, Republic of South Africa
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2018-04-19 | DOI: https://doi.org/10.1515/ijnsns-2017-0147

Abstract

This paper aims to study the extended generalized (2+1)-dimensional Jaulent–Miodek equation (egJM), which arises in a number of significant nonlinear problems of physics and applied mathematics. We derive conservation laws using Noether theorem and find travelling wave solution of the egJM equation.

Keywords: extended generalized (2+1)-dimensional Jaulent–Miodek equation; Noether symmetries; conservation laws; exact solution

MSC 2010: 70S05; 35C05

References

  • [1]

    G. W. Bluman and J. D. Cole, The general similarity solution of the heat equation, J. Math. Mech. 18 (1969), 1025–1042.

  • [2]

    P. A. Clarkson and M. D. Kruskal, New similarity reductions of the Boussinesq equation, J. Math. Phys. 30 (1989), 2201–2213.CrossrefGoogle Scholar

  • [3]

    M. L. Gandarias and C. M. Khalique, Symmetries, solutions and conservation laws of a class of nonlinear dispersive wave equations, Commun. Nonlinear Sci. Numer. Simul. 32 (2016), 114–121.CrossrefGoogle Scholar

  • [4]

    N. Liu, Similarity reduction and explicit solutions for the variable-coefficient couple Burger’s equations, Appli. Math. Comput. 217 (2010), 4178–4185.CrossrefGoogle Scholar

  • [5]

    I. E. Mhlanga and C. M. Khalique, Solutions of two nonlinear evolution equations using lie symmetry and simplest equation methods, Mediterr. J. Math. 11 (2014), 487–496.CrossrefWeb of ScienceGoogle Scholar

  • [6]

    Y. H. Tian, H. L. Chen and X. Q. Liu, A simple direct method to find equivalence transformations of a generalized nonlinear schrödinger equations and a generalized kdv equation, Appli. Math. Comput. 215 (2010), 3509–3514.CrossrefGoogle Scholar

  • [7]

    X. P. Xin, X. Q. Liu and L. L. Zhang, Exact solutions of Bogoyavlensky-Konoplechenko equations, Appli. Math. Comput. 215 (2010), 3669–3673.Google Scholar

  • [8]

    R. J. Leveque, Numerical methods for conservation laws, 2 ed, Birkhäuser-Verlag, Basel, 1992.Google Scholar

  • [9]

    A. V. Mikhailov, A. B. Shabat and R. I. Yamilov, On an extension of the module of invertible transformations, Dokl. Akad. Nauk SSSR 295 (1987), 288–291.Google Scholar

  • [10]

    A. V. Mikhailov, A. B. Shabat and R. I. Yamilov, Extension of the module of invertible transformations and classification of integrable systems, Commun. Math. Phys. 115 (1988), 1–19.Google Scholar

  • [11]

    Y. Kodama and A. V. Mikhailov, Obstacles to asymptotic integrability, pp. 173–204, Birkhauser, Boston, 1996.Google Scholar

  • [12]

    G. W. Bluman, Potential symmetries and equivalent conservation laws, Kluwer Academic Publishers, Dordrecht. pp. 71–84, 1993.Google Scholar

  • [13]

    A. Sjöberg, Double reduction of PDEs from the association of symmetries with conservation laws with applications, Appl. Math. Comput. 84 (2007), 608–616.Web of ScienceGoogle Scholar

  • [14]

    A. Sjöberg On double reductions from symmetries and conservation laws, Nonlinear Anal. Real World Appl. 10 (2009), 3472–3477.CrossrefGoogle Scholar

  • [15]

    X. Geng and C. Cao, Quasi-periodic solutions of the 2+1 dimensional modified korteweg-de vries equation, Phys. Lett. A 261 (1999), 289–296.Crossref

  • [16]

    X. Geng, C. Cao and H. H. Dai, Quasi-periodic solutions for some (2 + 1)-dimensional integrable models generated by the jaulent-miodek hierarchy, J. Phys. A: Math. Gen. 34 (2001), 989–1004.CrossrefGoogle Scholar

  • [17]

    H. Zhang, X. Liu and G. Wang, Symmetry reductions and exact solutions of the (2 + 1)-dimensional jaulent-miodek equation, Appl. Math. Comput. 219 (2012), 911–916.Web of Science

  • [18]

    Y. Li, X. Liu and X. Xin, Explicit solutions, conservation laws of the extended (2+1)-dimensional jaulent-miodek equation, arXiv:1512.09196v1 31 December 2015.Google Scholar

  • [19]

    N. H. Ibragimov, A new conservation theorem, J. Math. Anal. Appl. 333 (2007), 311–328.CrossrefWeb of ScienceGoogle Scholar

  • [20]

    F. Tascan and A. Yakut, Conservation laws and exact solutions with symmetry reduction of nonlinear reaction diffusion equations, Int. J. Nonlinear Sci. Numer. Simul. 16 (2015), 191–196.Web of ScienceGoogle Scholar

  • [21]

    E. Noether, Invariante variationsprobleme, Nachr. v. d. Ges. d. Wiss. zu Göttingen 2 (1918), 235–257.Google Scholar

  • [22]

    X. Deng, Exact travelling wave solutions for the modified fornberg-whitham equation, Int. J. Nonlinear Sci. Numer. Simul. 14 (2013), 87–91.Web of ScienceGoogle Scholar

  • [23]

    N. A. Kudryashov, Analytical theory of nonlinear differential equations, 2 ed, IKI, Moscow-Igevsk, 2004.Google Scholar

About the article

Received: 2017-07-06

Accepted: 2018-02-15

Published Online: 2018-04-19

Published in Print: 2018-06-26


Citation Information: International Journal of Nonlinear Sciences and Numerical Simulation, Volume 19, Issue 3-4, Pages 391–395, ISSN (Online) 2191-0294, ISSN (Print) 1565-1339, DOI: https://doi.org/10.1515/ijnsns-2017-0147.

Export Citation

© 2018 Walter de Gruyter GmbH, Berlin/Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in